MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404252
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) exhibited inflation issues, and the reservoir was found to be empty, indicating fluid loss.However, the source and location of the leak are unknown.A surgical procedure was performed to remove and replace the ipp.No complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number 720185-01, serial number n/a, batch/lot number 0178835015, model/catalog description reservoir flat iz 100 ml, unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Incomplete inflation, fluid loss and fluid leak are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.A risk review was completed; inflation issue and fluid leak are defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24824514
Report Number2124215-2026-19265
Device Sequence Number13369496
Product Code JCW
UDI-Device Identifier00878953003603
UDI-Public(01)00878953003603(17)190807(10)183403001
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/07/2019
Device Model Number72404252
Device Catalogue Number72404252
Device Lot Number0183403001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/08/2026
Date Device Manufactured08/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale